RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie Impériale des Sciences, 1904, Volume 21, Issue 1, Pages 33–72 (Mi izv7634)  

This article is cited in 1 scientific paper (total in 1 paper)

Le problème-minimum dans la théorie des polyèdres mésosphériques

E. Fédorov


Full text: PDF file (5666 kB)
Received: 07.06.1904

Citation: E. Fédorov, “Le problème-minimum dans la théorie des polyèdres mésosphériques”, Bulletin de l'Académie Impériale des Sciences, 21:1 (1904), 33–72

Citation in format AMSBIB
\Bibitem{Fed04}
\by E.~F\'edorov
\paper Le probl\`eme-minimum dans la th\'eorie des poly\`edres m\'esosph\'eriques
\jour Bulletin de l'Acad{\'e}mie Imp{\'e}riale des Sciences
\yr 1904
\vol 21
\issue 1
\pages 33--72
\mathnet{http://mi.mathnet.ru/izv7634}


Linking options:
  • http://mi.mathnet.ru/eng/izv7634
  • http://mi.mathnet.ru/eng/izv/v21/i1/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. I. Kashirina, V. D. Lakhno, “Large-radius bipolaron and the polaron–polaron interaction”, Phys. Usp., 53:5 (2010), 431–453  mathnet  crossref  crossref  adsnasa  isi
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:356
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019